Anaphylactic Reaction to Gonadotropin-Releasing Hormone

Gad Potashnik, Eitan Lunenfeld, Edward Spitz, Marek Glezerman

Research output: Contribution to journalLetterpeer-review

Abstract

To the Editor: Anaphylactic reactions in patients receiving pulsatile gonadotropin-releasing hormone (GnRH) are rare.1 We describe a patient who had such a reaction when given GnRH intravenously after having received pulsatile subcutaneous GnRH therapy for 10 weeks. The patient was a 31-year-old man with infertility due to severe oligospermia. His sexual development and physical examination were normal. The plasma follicle-stimulating hormone, luteinizing hormone, and testosterone concentrations were 8 mIU per milliliter, 10 mIU per milliliter, and 450 ng per deciliter (15.6 nmol per liter), respectively. The patient underwent an intravenous GnRH stimulation test with 100 μg of GnRH and then…

Original languageEnglish
Pages (from-to)815
Number of pages1
JournalNew England Journal of Medicine
Volume328
Issue number11
DOIs
StatePublished - 18 Mar 1993
Externally publishedYes

Fingerprint

Dive into the research topics of 'Anaphylactic Reaction to Gonadotropin-Releasing Hormone'. Together they form a unique fingerprint.

Cite this